# SDR MVI2001F00000

- Difficulty date: November 28, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N40
- Make and model: Boeing 727-25C
- Aircraft serial: 19854
- Engine: Pwa JT8D7A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL APPROACH WITH A GO AROUND FROM 501 AGL, FULL ENGINE POWER WAS ATTAINED ON ALL ENGINES.  AT 700 FT, FE NOTED EPR ROLLBACK ON NR 3 ENGINE.  ENGINE SUBSEQUENTLY WOULD NOT RESPOND TO POWER SETTINGS AND WAS SHUTDOWN.  INSPECTION FOUND FUEL PUMP DRIVE SHAFT SHEARED.  NO DRIVE TO FUEL CONTROL WHICH PUT FUEL CONTROL IN FAIL SAFE PROTECTION MADE.  FUEL PUMP WAS SCHEDULED FOR INSPECTION IAW AD, BUT FAILED PRIOR TO ACCOMPLISHED.
